# SDR COEA2011011104805

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672410202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR/LEVEL 2 CORROSION: LEVEL 2 CORROSION FOUND ON FRAME 41 BETWEEN STRINGER 16R AND 17R (LENGTH 5", WIDTH 1.125", DEPTH .006").  BLENDED CORROSION ON FR41 BETWEEN STR 16-17R.  WAITING FOR REPAIR INSTRUCTIONS FOR A SRI FROM ATR.
